RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1994, Volume 99, Number 2, Pages 241–249 (Mi tmf1583)  

This article is cited in 7 scientific papers (total in 7 papers)

Geometrical properties of the multidimensional nonlinear differential equations and the finsler metrics of phase spaces of dynamical systems

V. S. Dryuma

Institute of Mathematics and Computer Science, Academy of Sciences of Moldova

Abstract: The multidimensional nonlinear differential equations arising from special conditions on curvature tensor of 3- and 4-dimensional manifolds are considered. The examples of the Finsler metrics, associated with nonlinear dynamical systems are constructed.

Full text: PDF file (800 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1994, 99:2, 555–561

Bibliographic databases:

Language:

Citation: V. S. Dryuma, “Geometrical properties of the multidimensional nonlinear differential equations and the finsler metrics of phase spaces of dynamical systems”, TMF, 99:2 (1994), 241–249; Theoret. and Math. Phys., 99:2 (1994), 555–561

Citation in format AMSBIB
\Bibitem{Dry94}
\by V.~S.~Dryuma
\paper Geometrical properties of the multidimensional nonlinear differential equations and the finsler metrics of phase spaces of dynamical systems
\jour TMF
\yr 1994
\vol 99
\issue 2
\pages 241--249
\mathnet{http://mi.mathnet.ru/tmf1583}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1308785}
\zmath{https://zbmath.org/?q=an:0856.53024}
\transl
\jour Theoret. and Math. Phys.
\yr 1994
\vol 99
\issue 2
\pages 555--561
\crossref{https://doi.org/10.1007/BF01016138}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PV07100010}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1583
  • http://mi.mathnet.ru/eng/tmf/v99/i2/p241

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Dmitrieva, “Point-Invariant Classes of Third-Order Ordinary Differential Equations”, Math. Notes, 70:2 (2001), 175–180  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. R. A. Sharipov, “Newtonian normal shift in multidimensional Riemannian geometry”, Sb. Math., 192:6 (2001), 895–932  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. V. S. Dryuma, “Applications of Riemannian and Einstein–Weyl Geometry in the Theory of Second-Order Ordinary Differential Equations”, Theoret. and Math. Phys., 128:1 (2001), 845–855  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Valerii Driuma, Maxim Pavlov, “On initial value problem in theory of the second order differential equations”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2003, no. 2, 51–58  mathnet  mathscinet  zmath
    5. Dryuma V., “The Riemann and Einstein-Weyl geometries in the theory of ordinary differential equations their applications and all that”, New Trends in Integrability and Partial Solvability, Nato Science Series, Series II: Mathematics, Physics and Chemistry, 132, 2004, 115–156  isi
    6. V. S. Dryuma, “Toward a Theory of Spaces of Constant Curvature”, Theoret. and Math. Phys., 146:1 (2006), 34–44  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. R. Ch. Kulaev, A. K. Pogrebkov, A. B. Shabat, “Darboux system: Liouville reduction and an explicit solution”, Proc. Steklov Inst. Math., 302 (2018), 250–269  mathnet  crossref  crossref  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:267
    Full text:141
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019